| Model Number |
M00545101 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an autocap rx was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) on (b)(6) 2025, for the treatment of the stricture.During stent placement, it was noted that a plastic disc had dislodged from the autocap device.The physician was able to cut the dislodged component using encissers and retrieved it using rat tooth forceps.The procedure was then completed successfully using the same device.There was no patient complications as a result of this event.
Additional Manufacturer Narrative
Block d4 and h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: mdrf device code a0501 captures the reportable event of the material separation.